Has the following happened to you guys? For whatever reason, I'm feel possessive, jealous, insecure, and horny as ahell for my wife.
I'm usually horny to a normal degree without the AAS, but now obviously I'm extremely so. But I'm not at all normally jealous nor insecure with her. I've managed to keep her from knowing I feel this way, but it's very weird for me.
I'm 9 weeks into a Supertest 450/mg a week cycle + Deca 300/mg a wk. Also taking Nolva 10 mg a day.
Without feeding into the myth of roid rage, some folks do seem to have enhanced aggressiveness which can manifest itself in a number of ways both physically and cognitively. There is no blanket statement you can make however, you just have to deal with what you seem to be experiencing. Its also a bit of a leap to exclusively place culpability for your feeling at the feet of AAS. There could be other contributing factors you either don't know about or aren't aware of
Weird. I usually feel more secure with myself on cycle. Not that I'm insecure off cycle, but god damn does test feel good.
I wonder if it's the fact that you're using a SERM instead of an AI for 'estrogen control' on cycle. You have higher than normal estrogen from nearly 500mg of test/wk than than when you're off cycle. Nolvadex won't do anything to reduce estrogen, but merely block gyno sides from estrogen.
Also, I know when I'm using a SERM, I feel 'estrogen-y'. I think there was a thread a while back about the effect of SERM's on one's mood, no?
Do you know why this works from a science standpoint? From my understanding, SERMs block the estrogen from binding to the estrogen receptors, thus negating the estrogen impact. I guess it does have to go SOMEWHERE though since all of it is just coarsing around your blood. What does it actually bind to that would cause these sorts of emotions?
Wow I kind of find this funny because I just asked my wife today "why the hell am I so jelous lately?". I am a week off cycle and taking Novalex 20 mg daily. I dont know if its the problem or is it just that my wife is wearing slutty cloths, smells of dick when she comes home at 2 am and has hickeys all over her tits? HMM I dont know its probably the serm.
SERModulators - They don't antagonize every estrogen receptor, they are agonists in certain tissues. My guess is there is some level of agonism (or in the least neurochemical alteration) in the limbic system. There is some belief that this is the mechanism for SERM induced psychosis (very rare).
In all seriousness, I do feel emotional when I am just going off cycle. It could be alot of things though. Worried about loss of strength and size. I like being on, like one member said to me a long time ago "I feel like a better me when on".
-Injects anything other than ed cause fluctuating hormone/estrogen levels that make me more emotional. -Serms screw with my emotional balance -High estrogen levels will of course, completely fuck up your emotional state.
I control all these things and I feel normal regardless of the high doses im using, this was pretty remarkable and amazing for me.